# SDR MWEA97115

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND FWD ENTRANCE DOOR SEAL DEPRESSOR CRACKED AT FWD UP CORNER.  MAINT INSTALLED REPAIR IAW SRM 53-05 FIG 8.
